I have had two exacerbations while on LDN treatment for Multiple Sclerosis. My details are as follows:"
I am 38 years old
I am a guy
I have had RR MS for 8 years
My exacerbations while on LDN affected my eyesight, gave me numbness in one leg, constipation, and fatigue; however, the severity was/is mild.
I've had two, one currently that has lasted about 6 weeks, one earlier this year that lasted about 10 days.
I had these symptoms before
When I had the first exacerbation, I had been taking LDN for three(3) months; this flare-up, 8 1/2 months.
On a scale of 1 (almost unnoticeable) to 10 (extreme pain/difficulty) , I would rate this exacerbation a 3.
I've tried LDN for 10 months
I take 4.5mg's per night
I obtained LDN from my general practitioner in my former city of residence; and here, I got an LDN prescription from my apprehensive neurologist.
I was also taking the following medicines at the time: none, but I had been on Avonex since my DX two months prior to initiating LDN therapy.
I still take LDN; however, because of side-effects, I'm contemplating quitting LDN and trying Copaxone therapy.